... I'm working on tapering off of Prevacid, so I do understand what you are going through. ... (9 replies)
... It usually takes a month or two for rebound to resolve, if you aren't tapering at all. ... (3 replies)
... When I was tapering off Prilosec, for a while I took a pill every other day, but I found that made things worse for me, so I just quit entirely and used Zantac instead. ... (2 replies)
... Thanks for the info...I did take a Zantac 150mg tonight. I will try taking this instead of going back to nexium.
Can you suggest any foods that will not aggravate my situation? Also, any natural remedies?
Thanks for your help
Deb (11 replies)
... Acid rebound is very common:
The body, however, seems to think that acid in the stomach is a good idea. Just as the blood vessels in your nose dilate after repeated use of a vasoconstrictor, so too the cells in your stomach lining work extra hard to make acid when repeatedly exposed to one of these powerful medications.
If a PPI is discontinued abruptly, acid-making... (11 replies)
... I'm looking for suggestions on the best way to stop taking a PPI. I'm currently taking Nexium 40 mg one per day. At this point, I'm not sure whether the Nexium is helping or hurting and I'd like to try not taking it for a bit. ... (1 replies)
... Regular Gaviscon helps me and there is a version called "Gaviscon Advance" which I haven't tried myself but I guess it is a stronger version.
It may not be enough for some Reflux sufferers but I did not find (Nexium) PPI at all helpful as it caused discomfort in my stomach so I stopped taking it after four weeks and resorted to Gaviscon and "Aloe Vera Juice" which was... (8 replies)
... The Nexium was the worse. So far my stomach hasen't been to bad. I do have Dexilant here, but really don't want to take it. ... (12 replies)
... You are far safer going natural if you can, as the longer you are on nexium the harder it can be to get off them. I am tapering off PPIs. I find the most helpful thing is taking DGL licorice. ... (6 replies)
... I have GERD. I was taking Nexium for about five years when I suddenly developed a rather serious heart arrhythmia. My cardiologist said to try tapering off the Nexium and to substitute over the counter antacids in between. ... (0 replies)
... The way to tell is to buy an HCl capsule. Try it ONCE. It may make your symptoms worse for a short time. If it does, don't try that again. If it doesn't, try TAPERING off the Nexium. ... (1 replies)
... Hello fellow sufferers, after having been on every possible medication for GERD, for the last 4 yrs. Nexium to be precise, I decided that enough is enough! Too much damage has been done to my body from all these meds. ... (3 replies)
... e opened the capsule and disregarded some of the medicine in it. So every time she would taper, she would throw away more and so on. till she stopped taking the nexium all together. How would the Zantac fit into this? ... (5 replies)
... t make your symptoms worse but can cause a "rebound effect" when you stop taking them. It can usually be easily managed with things like Gaviscon and Zantac and tapering off of the medications, but the claims that the medications somehow mess up your system are simply not supported by any credible evidence. ... (6 replies)
... What an excellent post justice, I printed it. I'm now concerned that eventually I'll have even more side effects from NEXIUM beyond the weight gain I'm currently experiencing. ... (34 replies)
... us or take pics but just biopsied the stomach which he thought was odd and suspect. Anyway that second endoscopy and biopsy was clear and he switched me to 40 mg Nexium bid because the Dexilant did nothing to improve my symptoms. And he referred me to a neurologist and esophageal specialist. ... (12 replies)
... I was prescribed Nexium but only took it for one week. ... (3 replies)
... I was only on Nexium for one month, but once my symptoms came under control for an extended period of time I made the decision to taper off the PPI's. ... (19 replies)
... c i've been tapering VERY slowly after a few rapid attempts left me with worse panic disorder, insomnia than i previously had. I feel like i'm stuck between a rock and a hard place. ... (6 replies)